# SDR SWIA201642374

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 32,272 hours, 19,185 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE NLG WOW NR 2 SN SR PX 11 OUT OF RIG.  ADJUSTED BOTH NLG WOW PX 03 SENSORS IAW AMM.  REPEATED GEAR SWINGS, OPS CHECK GOOD.
